BibTeX record journals/ijmms/ChaudharyS83

download as .bib file

@article{DBLP:journals/ijmms/ChaudharyS83,
  author    = {B. D. Chaudhary and
               H. V. Sahasrabuddhe},
  title     = {Two Dimensions of Program Complexity},
  journal   = {Int. J. Man Mach. Stud.},
  volume    = {18},
  number    = {5},
  pages     = {505--511},
  year      = {1983},
  url       = {https://doi.org/10.1016/S0020-7373(83)80023-6},
  doi       = {10.1016/S0020-7373(83)80023-6},
  timestamp = {Fri, 15 May 2020 17:13:22 +0200},
  biburl    = {https://dblp.org/rec/journals/ijmms/ChaudharyS83.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics